# SDR IPXA11569432

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280095
- Part serial: 000193
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP UPPER SKIN AND CORE DAMAGE.  REPAIRED IAW EO B757-5750-44446-A AND SRM 51-70-04.
